How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

My husband has lost a lot of weight and has a hard time

Customer Question

my husband has lost a lot of weight and has a hard time eating gastro said he had a bad case of candida, no other problems was put on antibiotics. after two rounds he ask family doctor, more antibiotics. Still having trouble eating . where do we go from here? it's been at least 2 months
JA: OK. Anything else in your medical history you think the doctor should know?
Customer: He drinks quite a bit of beer, non smoker, had real bad case of pshorisis when it started, has neuropathy, started before he became diabetic, that started same time as the outbreak of psoriais
Submitted: 1 month ago.
Category: Medical
Expert:  DIEGO BONILLA replied 1 month ago.

Hello

This is Dr. Bonilla. I understand your concerns.

Does he have any other medical conditions? What is his age?

Customer: replied 1 month ago.
he is 56, already said psorais, bad outbreak when this started, became diabectic at same time, has had nueropahty for years
Expert:  DIEGO BONILLA replied 1 month ago.

The cause of his bad candida is likely diabetes. Uncontrolled diabetes can cause problems like the one you described. At the same time the psoriasis flare contributes to the worsening on his candidiasis. He should follow with his PCP to have both conditions under control. Let me know if you have any other questions.

Related Medical Questions